It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I am just coming to the realization this evening that I am probably addicted to Vicodin. I've read a few posts about withdrawal and it is scaring me to death.

I am in the middle of moving across the country. I have to be out of this house by July 5th, and then I am driving from the west to the east coast alone.

Tonight (warning, sorry) I had some blood in my stool. It scared me - I may have hemorrhoids, quite possible, but that was the first time. Then I started thinking about how my stomach has been hurting a lot the last week, but I thought it was stress and lousy diet as I've only been eating once a day and mostly pizza as I'm packing.

So I went and checked my bottle of Vicodin and was honestly a little shocked. I filled the last prescription on June 18th for 60 pills and only have 8 left!!!! That's 4.333333 per day average! I'm prescribed 1 to 2 a day. I know I have been deliberately taking more than I was prescribed for the last few weeks because I have a lot of pain from tendonitis in my shoulder and now lower back pain (the Vicodin was prescribed for the tendonitis). But I also suffer from severe depression and, probably like everybody else, really enjoy the "high" and general feeling of well-being it gives me, so I know I have been increasing the dosage for that reason also.

I got my first 60 pills on March 17th, with 5 refills left; sometime in May again, 4 refills left; then June 18th, 3 refills left. I obviously have seriously increased the dosage in the last month, ever since this moving crap started (I am very nervous about this move). I don't drink, and I really found the high to help with my depression, knowing full well that it's addicting, but I thought I didn't have an addictive personality!!! :eek: :) Silly me.

My questions are, is the stomach pain caused by the Vicodin itself, or possibly a withdrawal symptom? It feels like I have an empty stomach and need to eat, but it also hurts. (I haven't taken any Vicodin today). How hard is it going to be to get off of this? Should I wait to try to taper after my move is over - or will I be going through withdrawal while I'm driving across the country?!? If I start tapering tonight, how many should I take? I only have 8 left - is that enough to taper with?

Any help or advice would be greatly appreciated.

TheCrazyChicken





All times are GMT -7. The time now is 03:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!